IIUM Repository (IREP)

Items where Author is "Zulkifle, A. K."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Abdulaziz, O. and Hashim, Ishak and Chowdhury, Md. Sazzad Hossien and Zulkifle, A. K. (2007) Assessment of decomposition method for linear and nonlinear fractional differential equations. Far East Journal of Applied Mathematical Sciences (FJAMS), 28 (1). pp. 95-112. ISSN 0972-0960

This list was generated on Sat Nov 18 00:09:12 2017 +08.